Library Open Repository

Stability of Atlantic kelp forests

Downloads

Downloads per month over past year

Johnson, CR (1989) Stability of Atlantic kelp forests. Trends in Ecology and Evolution, 4 (3). pp. 79-80. ISSN 0169-5347

[img] PDF
Johnson_TREE_1989.pdf | Request a copy
Full text restricted
Available under University of Tasmania Standard License.

Item Type: Article
Journal or Publication Title: Trends in Ecology and Evolution
Page Range: pp. 79-80
ISSN: 0169-5347
Identification Number - DOI: 10.1016/0169-5347(89)90153-5
Additional Information: http://www.elsevier.com/wps/product/cws_home/30339
Date Deposited: 25 Jun 2007
Last Modified: 18 Nov 2014 03:18
URI: http://eprints.utas.edu.au/id/eprint/1261
Item Statistics: View statistics for this item

Repository Staff Only (login required)

Item Control Page Item Control Page